# SDR UALA2009100603145

- Difficulty date: October 3, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 50,701 hours, 7,436 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 59
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV R RIGHT ENGINE BLEED PRESSURE REGULATING SHUT OFF VALVE (PRSOV) FAILED OPEN OR CLOSED OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  REPLACED NR 2 ENG PRSOV AND PRSOVC.  BLEED FAILED DURING HIGH POWER RUN.  ACP WRENCH CHECKED ALL PRSOV LINES AND HIGH STAGE SENSE LINES.  REPLACED INTERMEDIATE PRESSURE SENSOR.  ACP HIGH POWER RUN, OP CHECKS FINE.
